# SDR SWIA200515797

- Difficulty date: July 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,244 hours, 7,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY FS 280 RT FRAME CRACKED BL- +8 AND +11 INBOARD OUTBOARD.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED TWO NEW BRACKETS IAW REO 601R 53-11-136.
